advertisement
Question
Posted by: Pech | 2009/07/21

Pregnancy

Was using the 8 week injection and stopped using it a month ago, after getting 3 shots, can i fall pregnant

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

please post your request on the gynae forum - they will be in the best position to assist you with info.

however, in my opinion if you have stopped usung the injections and wish to continue to have sex without the risk of pregnancy, you will need to use other forms of contraceptives: condoms, the pill etc. please consult with your GP for the best contraceptive option for your lifestyle.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement